# SDR FDKA200608213

- Difficulty date: August 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 14,151 hours, 12,798 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Dau 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6058 CAE.  THE CREW REPORTED A SPOILER FAIL ON EICAS.  MAINTENANCE RE-RACKED THE DAU1.
